# SDR 39LA2014041068

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N725JH
- Make and model: Skrsky S61N
- Aircraft serial: 61775
- Aircraft time: 32,948 hours, 89,355 cycles
- Engine: Ge CT581402
- Engine time: 16,508 hours, 18,950 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Warning Light
- Condition: Illuminated
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,   THE NR 1 ENG ACCESSORY GEARBOX CHIP DETECTOR LIGHT ILLUMINATED.   DIVERTED WITHOUT INCIDENT.
